# SDR RRXA991688

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FLOOR BEAM UPPER SURFACE AT Y=1700 BETWEEN LONGERONS 21 LEFT TO 21 RIGHT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  FABRICATED AND INSTALLED REPAIR ANGLES IAW DC-8 SRM 53-2-0.
